Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Buspar - is this normal? Jackster

Posted by ZeeZee on January 16, 2003, at 15:22:44

In reply to Re: Buspar - is this normal? ZeeZee, posted by Jackster on January 16, 2003, at 2:39:54

Hi Jackie

Just got back from my appt. with pdoc. She has no experience with Moc and doesn't feel comfortable prescribing something she's unfamiliar with, plus she cannot prescribe it for me since it's not available in the US. She feels very strongly that if we take the Paxil VERY, VERY slowly with the use of xanax (non generic form) that I should adjust to the initial effects without much adverse reaction. She's so nice and patient and understanding I decided to trust her with this and took the leap of faith to follow her directions. I'll start this Sunday night and hopefully will do OK. She also said she'd prescribe a histamine blocker if sexual side effects and weight gain is a problem. She encouraged me to use my xanax without hesitation and to not worry about "dependence".
Keep your fingers crossed for me!

ZeeZee


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:ZeeZee thread:134751
URL: http://www.dr-bob.org/babble/20030113/msgs/136133.html